Product Recalls in Alaska

Product recalls affecting Alaska — including food, drugs, consumer products, medical devices, and vehicles distributed to Alaska. RecallDetector monitors distribution data from the FDA, USDA, CPSC, and NHTSA to show you which recalls are relevant to your area. 896 recalls have been distributed to Alaska in the last 12 months.

46,762 total recalls
896 in last 12 months

Showing 46241–46260 of 46,762 recalls

Medical DeviceApril 18, 2012· Medrad Inc

Recalled Item: Medrad(R) Continuum MR Infusion System Secondary Set Peristaltic Pump System...

The Issue: Bayer HealthCare is recalling all MEDRAD(R) Continuum MF Infusion System...

Recommended Action: Stop using. Contact the manufacturer or your healthcare provider.

Class II — Potential Health HazardOngoing
Medical DeviceApril 18, 2012· Medrad Inc

Recalled Item: Medrad(R) Continuum MR Infusion Pump Peristaltic Pump System designed for...

The Issue: Bayer HealthCare is recalling all MEDRAD(R) Continuum MF Infusion System...

Recommended Action: Stop using. Contact the manufacturer or your healthcare provider.

Class II — Potential Health HazardOngoing
Medical DeviceApril 18, 2012· Bacterin International, Inc.

Recalled Item: Bacterin International Recalled by Bacterin International, Inc. Due to...

The Issue: Expired product was shipped to two customers.

Recommended Action: Stop using. Contact the manufacturer or your healthcare provider.

Class II — Potential Health HazardOngoing
Medical DeviceApril 18, 2012· Medrad Inc

Recalled Item: Medrad(R) Continuum MR Infusion System Primary VSA Stopcock Set Peristaltic...

The Issue: Bayer HealthCare is recalling all MEDRAD(R) Continuum MF Infusion System...

Recommended Action: Stop using. Contact the manufacturer or your healthcare provider.

Class II — Potential Health HazardOngoing
Medical DeviceApril 18, 2012· Medrad Inc

Recalled Item: Medrad(R) Continuum MR Infusion System Standard Administration Kit...

The Issue: Bayer HealthCare is recalling all MEDRAD(R) Continuum MF Infusion System...

Recommended Action: Stop using. Contact the manufacturer or your healthcare provider.

Class II — Potential Health HazardOngoing
Medical DeviceApril 18, 2012· Medrad Inc

Recalled Item: Medrad(R) Continuum MR Infusion System Primary Set Peristaltic Pump System...

The Issue: Bayer HealthCare is recalling all MEDRAD(R) Continuum MF Infusion System...

Recommended Action: Stop using. Contact the manufacturer or your healthcare provider.

Class II — Potential Health HazardOngoing
Medical DeviceApril 18, 2012· Medrad Inc

Recalled Item: Medrad(R) Continuum MR Infusion System Secondary Administration Kit...

The Issue: Bayer HealthCare is recalling all MEDRAD(R) Continuum MF Infusion System...

Recommended Action: Stop using. Contact the manufacturer or your healthcare provider.

Class II — Potential Health HazardOngoing
Medical DeviceApril 18, 2012· Medrad Inc

Recalled Item: Medrad(R) Continuum MR Infusion System Secondary Spike Set Peristaltic Pump...

The Issue: Bayer HealthCare is recalling all MEDRAD(R) Continuum MF Infusion System...

Recommended Action: Stop using. Contact the manufacturer or your healthcare provider.

Class II — Potential Health HazardOngoing
Medical DeviceApril 18, 2012· Medrad Inc

Recalled Item: Medrad(R) Continuum MR Infusion System Primary Spike Set Peristaltic Pump...

The Issue: Bayer HealthCare is recalling all MEDRAD(R) Continuum MF Infusion System...

Recommended Action: Stop using. Contact the manufacturer or your healthcare provider.

Class II — Potential Health HazardOngoing
Medical DeviceApril 18, 2012· Medrad Inc

Recalled Item: Medrad(R) Continuum MR Infusion System Side Step Set Peristaltic Pump...

The Issue: Bayer HealthCare is recalling all MEDRAD(R) Continuum MF Infusion System...

Recommended Action: Stop using. Contact the manufacturer or your healthcare provider.

Class II — Potential Health HazardOngoing
Medical DeviceApril 17, 2012· ICU Medical, Inc.

Recalled Item: High Pressure Stopcock (3-Way Recalled by ICU Medical, Inc. Due to The firm...

The Issue: The firm initiated the recall due to a molding defect in a high pressure...

Recommended Action: Stop using. Contact the manufacturer or your healthcare provider.

Class II — Potential Health HazardOngoing
Medical DeviceApril 17, 2012· ICU Medical, Inc.

Recalled Item: Cardiac Catheterization Waste Management System w/1000mL Waste Bag Recalled...

The Issue: The firm initiated the recall due to a molding defect in a high pressure...

Recommended Action: Stop using. Contact the manufacturer or your healthcare provider.

Class II — Potential Health HazardOngoing
Medical DeviceApril 17, 2012· ICU Medical, Inc.

Recalled Item: Flush Kit w 3 Way Off Stopcock Product Usage: Flush Kit Recalled by ICU...

The Issue: The firm initiated the recall due to a molding defect in a high pressure...

Recommended Action: Stop using. Contact the manufacturer or your healthcare provider.

Class II — Potential Health HazardOngoing
DrugApril 17, 2012· Watson Laboratories Inc

Recalled Item: Loxapine Capsules USP Recalled by Watson Laboratories Inc Due to Labeling:...

The Issue: Labeling: Incorrect or Missing Package Insert: An outdated version of a...

Recommended Action: Stop taking this medication. Contact your pharmacy or healthcare provider.

Class III — Low RiskOngoing
Refund
DrugApril 17, 2012· Hospira Inc.

Recalled Item: Morphine Sulfate Injection Recalled by Hospira Inc. Due to Superpotent;...

The Issue: Superpotent; Cartridges labeled to contain 1 mL found to contain 2.2 mL

Recommended Action: Stop taking this medication. Contact your pharmacy or healthcare provider.

Class I — Serious Health HazardOngoing
Refund
DrugApril 17, 2012· Watson Laboratories Inc

Recalled Item: Loxapine Capsules USP Recalled by Watson Laboratories Inc Due to Labeling:...

The Issue: Labeling: Incorrect or Missing Package Insert: An outdated version of a...

Recommended Action: Stop taking this medication. Contact your pharmacy or healthcare provider.

Class III — Low RiskOngoing
Refund
DrugApril 17, 2012· Watson Laboratories Inc

Recalled Item: Loxapine Capsules USP Recalled by Watson Laboratories Inc Due to Labeling:...

The Issue: Labeling: Incorrect or Missing Package Insert: An outdated version of a...

Recommended Action: Stop taking this medication. Contact your pharmacy or healthcare provider.

Class III — Low RiskOngoing
Refund
DrugApril 17, 2012· Watson Laboratories Inc

Recalled Item: Loxapine Capsules USP Recalled by Watson Laboratories Inc Due to Labeling:...

The Issue: Labeling: Incorrect or Missing Package Insert: An outdated version of a...

Recommended Action: Stop taking this medication. Contact your pharmacy or healthcare provider.

Class III — Low RiskOngoing
Refund
DrugApril 17, 2012· Watson Laboratories Inc

Recalled Item: Loxitane Capsules Recalled by Watson Laboratories Inc Due to Labeling:...

The Issue: Labeling: Incorrect or Missing Package Insert: An outdated version of a...

Recommended Action: Stop taking this medication. Contact your pharmacy or healthcare provider.

Class III — Low RiskOngoing
Refund
Medical DeviceApril 17, 2012· ICU Medical, Inc.

Recalled Item: 94" (239cm) 20 Drop Admin Set w/High Pressure 4-Way (300 psi) Stopcock...

The Issue: The firm initiated the recall due to a molding defect in a high pressure...

Recommended Action: Stop using. Contact the manufacturer or your healthcare provider.

Class II — Potential Health HazardOngoing